# SDR UPS07850212

- Difficulty date: June 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 340 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACKED FLOORBEAM SUPPORT FITTING FS 340 RBL 60 A-PIT DOOR UPPER CUTOUT L21 CUSP AREA.  REMOVED AND REPLACED FLOORBEAM SUPPORT FITTING AT STA 340 RBL 60 IAW SRM 51-01-20D, DWG 9754022, AND SRM 51-3-2.
